MAUDE Adverse Event Report: FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL; INTRODUCER, CATHETER

FREUDENBERG MEDICAL, LLC STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL; INTRODUCER, CATHETER
Model Number SS085075M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Catheter resistance when inserted into stryker sheath while in body.Device removed and collected.New sheath acquired.

Brand Name
STEERABLE INTRODUCER SHEATH 8.5F MEDIUM CURL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
FREUDENBERG MEDICAL, LLC
2301 centennial blvd
jeffersonville IN 47130
MDR Report Key21872866
Report Number21872866
Device Sequence Number8769003
Product Code DYB
UDI-Device Identifier00850004312025
UDI-Public(01)00850004312025
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/15/2025
Report Date (Section F) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS085075M
Device Catalogue NumberPN1008533-002
Device Lot Number0000257411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight93 KG
Date Report Sent to FDA04/16/2025